Fluoride Information

Fluoride is a poison. Fluoride was poison yesterday. Fluoride is poison today. Fluoride will be poison tomorrow. When in doubt, get it out.


AnAmerAffidavit

Saturday, November 19, 2016

Piper Lowery Died From the Flu? by Rishma Parpia

Editorial Bias
Text size:

Piper Lowery Died From the Flu?

flu vaccine vialsStory Highlights
  • News reports say that 12-year-old Piper Lowery died from the flu; she had not received the flu shot that year.
  • Piper was diagnosed with the H1N1 flu and prescribed three different medications.
  • There are unanswered questions regarding her illness and the cause of death.
Tragically, sixth grader Piper Lowery from Port Orchard, Washington died on Sat. Jan. 1, 2016 after a week of illness. Reportedly, she died from H1N1 influenza.1 She had not gotten a seasonal flu shot.  
A week earlier, Piper began feeling sick with a high fever and a sore throat. Her mother, Peggy Lowery, also had symptoms of influenza during that time. It was not reported whether Mrs. Lowery had gotten a flu shot.
According to news reports, Piper’s mother took her very ill daughter to the doctor three times in the same week that she died—on Tuesday, Thursday and Friday.2 Piper began taking the anti-viral drug, Tamiflu, on Tuesday. On Wednesday, an urgent care doctor additionally prescribed her antibiotics.3 On Thursday, her health hadn’t improved. Piper’s mother took her to the pediatrician, who prescribed steroids on top of the Tamiflu and antibiotics.3

On Saturday, Piper was still running a high fever and had difficulty breathing. Her mother drove her to Mary Bridge Children’s Hospital in Tacoma, Washington. Piper collapsed outside the hospital and was pronounced dead a couple of hours later.3
Piper’s doctors’ say she contracted the H1N1 flu, which led to renal failure prior to the day she died. They say nobody realized it.1 Piper also suffered from asthma.3
Piper and her nine-year old brother received all the federally recommended vaccinations except for the flu shot. Her mother said they had decided against the flu shot that year because “It doesn’t always help. Sometimes you get sick anyways.” she said.2
Piper’s mother has teamed up with Fight the Flu Foundation to encourage parents to vaccinate their children, starting with the flu shot at six months of age.1 She stated:
There are so many stigmas about the flu shot that people are either not educated or there’s this fear factor that people put into them. But H1N1, the flu, is very deadly. I want to spread this information so people can read it. It really does save lives.”1

Unanswered Questions

Public health officials, the media and Piper’s mother are claiming that Piper died of influenza but others are questioning the events that occurred in the week prior to her death, which raises important questions about potential co-factors related to her death.
  • Piper began taking the anti-viral Tamiflu on Tuesday followed by an antibiotic on Thursday. The name of the antibiotic is unknown at this time; however, antibiotics can have serious side effects and there are certain antibiotics known to interact with Tamiflu.4 For example, the antibiotic ampicillin is reported to interact with Tamiflu.4
  • In addition to Tamiflu and the antibiotics, Piper was prescribed a steroid the day before she died. The name of the steroid is also unknown at this time but steroids can have serious side effects for some people and, although corticosteroids are used to treat Influenza A (H1N1), studies have shown a lack of clear evidence that steroids are an effective treatment.5
  • During the week before she died, Piper saw two to three different doctors. Was there any collaboration between the doctors to make sure Piper was prescribed medications that would not interact with each other?
  • Piper is said to have died from renal failure due to the H1N1 flu. Interestingly, Tamiflu is not recommended for patients with renal impairment since it can ultimately lead to renal failure.6 For patients with renal impairment, the dosage must be adjusted accordingly.6 It is not clear whether Piper had some degree of renal impairment prior to H1N1 infection.
Attributing Piper’s death to H1N1 influenza may not be as straightforward as it appears to be when she was receiving three different medications that each can have side effects and also can interact with each other. Numerous factors come into play when determining the cause of death, particularly with the use of multiple prescription medications. Medical errors are the third cause of death in the United States.7
Centers for Disease Control and Prevention’s (CDC) mortality statistics only count the “underlying cause of death,” which is defined as the condition that led a person to seek treatment.7 Any other medical complications or errors that occur are not included in published totals,7 making it crucial to understand what is and is not known about each death, including this one that is associated with influenza.

References:

No comments:

Post a Comment